MathSciNet Relay Station
MathSciNet bibliographic data
MR2740188 (2011i:93036) 93B30 (93B36)
Ahn, Choon Ki ${\scr L}\sb 2$-${\scr L}\sb \infty$ nonlinear system identification via recurrent neural networks. Nonlinear Dynam. 62 (2010), no. 3, 543–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement